Fixed-point Mappings on Compact Metric Spaces

Ljubomir Ćirić

Publications de l'Institut Mathématique (1981)

  • Volume: 30(44), Issue: 50, page 29-31
  • ISSN: 0350-1302

How to cite


Ljubomir Ćirić. "Fixed-point Mappings on Compact Metric Spaces." Publications de l'Institut Mathématique 30(44).50 (1981): 29-31. <>.

author = {Ljubomir Ćirić},
journal = {Publications de l'Institut Mathématique},
keywords = {orbitally continuous mapping; compact metric space},
language = {eng},
number = {50},
pages = {29-31},
publisher = {Matematički institut SANU},
title = {Fixed-point Mappings on Compact Metric Spaces},
url = {},
volume = {30(44)},
year = {1981},

AU - Ljubomir Ćirić
TI - Fixed-point Mappings on Compact Metric Spaces
JO - Publications de l'Institut Mathématique
PY - 1981
PB - Matematički institut SANU
VL - 30(44)
IS - 50
SP - 29
EP - 31
LA - eng
KW - orbitally continuous mapping; compact metric space
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.